# SDR NSVA20120420517

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 8,754 hours, 8,553 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER LEAVING GATE CREW REPORTED TO DISPATCH OF A POWERPLANT MESSAGE.  RETURNED TO GATE FOR MX.  FOUND CODES 130 AND 122 BETA OUT OF RANGE.  CLEARED BOTH PEC AND FADEC.  ALL CHECKS OK.
